MAUDE Adverse Event Report: ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET

ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET
Catalog Number MX5341L
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that patient¿s line had come apart.Upon inspection, the nurse observed that the extension line had split at the connection point to the plastic.There was leakage noted.The patient¿s caps were changed, and the line was heparin locked.No reported patient harm.
 
Additional Manufacturer Narrative
Corrected data: d3 - mfg establishment name.The suspected device was returned for evaluation.The device was visually inspected and there was a separation on the component connected to the mx5341l that was not manufactured by icu medical.There were no damages to the icu product.A visual inspection was performed and the reported issue was not confirmed.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key23645615
Report Number1526863-2025-00136
Device Sequence Number10108375
Product Code FMG
UDI-Device Identifier10351688506788
UDI-Public(01)10351688506788
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
NONE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5341L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 MO
Patient SexUnknown
Patient Weight12 KG
Patient EthnicityNon Hispanic
Patient RaceWhite